Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

The Closed-Form Integration of Arbitrary Functions

A. D. Fitt and G. T. Q. Hoare
The Mathematical Gazette
Vol. 77, No. 479 (Jul., 1993), pp. 227-236
DOI: 10.2307/3619719
Stable URL: http://www.jstor.org/stable/3619719
Page Count: 10
  • Read Online (Free)
  • Download ($14.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
The Closed-Form Integration of Arbitrary Functions
Preview not available

Page Thumbnails

  • Thumbnail: Page 
227
    227
  • Thumbnail: Page 
228
    228
  • Thumbnail: Page 
229
    229
  • Thumbnail: Page 
230
    230
  • Thumbnail: Page 
231
    231
  • Thumbnail: Page 
232
    232
  • Thumbnail: Page 
233
    233
  • Thumbnail: Page 
234
    234
  • Thumbnail: Page 
235
    235
  • Thumbnail: Page 
236
    236